- March 11, 2017 at 2:11 pm #10847
Hello everyone I am new here. 29 y/o female , a few months ago blood work showed very low cortisol , along with low dhea , testosterone . For years I’ve always been fatigued , despite amount of sleep , relied on coffee daily for the last 12 years . I saw functional medicine dr who I’m working with. I also have hashimotos with thyroid antibodies . We did saliva adrenal test and my morning and afternoon cortisol very very low , evening low but higher than the others. The last few months I feel like I’m running on empty. Even if I get 10-12 hours of sleep I feel like I hadn’t slept and it’s a struggle to keep my eyes open even . It’s getting worse as the time goeWe’ve tried pretty much all of the adaptogens but I feel worse on them , can’t tolerate . I take b complex , b12, vitamin c, pantothenic acid ,magnesium just added in tyrosine. I was advised by a nutritionist to take Ribes Nigrum as it acts as natural cortisone , anyone try it ? Just had blood work to see cortisol levels , and if warranted he wants to put me on Rx Cortef ( hydrocortisone) . I was on steroids in past for hives for about 2 years . Not sure if that brought this on plus always drinking coffee ? With this I’ve noticed lack of focus , concentration, and just very brain foggy. I don’t feel like myself at all. I continue to drink caffeine as it helps some , sometimes green tea. But it makes me dizzy lately I’ve noticed . Just looking for some support and feedback , any suggestions would be appreciated . Thank you.March 19, 2017 at 7:37 pm #10930
The coffee might feel like it helps you in the short term, but it might be making your issue worse in the long run. Green tea is better because it has the l-theanine which calms you down and counteracts the caffeine. Matcha is even better.
It sounds like you might well be in late stage adrenal fatigue, with the general hormonal depletion and chronic fatigue that you mention.
Cortef can help but it does tend to have side effects. Other members of the forum have had withdrawal issues when they come off it, and it can prevent your own adrenal glands from making the hormones that they should.
You said that you were on steroids because of your hives. What caused the hives in the first place? Was it stress? If so, have you addressed that stress yet? I think that might be the first step to a longer term solution.
I suffered from Adrenal Fatigue, and I'm here to help as many people as I can! (Note that I'm not a doctor!)March 19, 2017 at 7:38 pm #10931
There was a recent conversation about Cortef, here:
I suffered from Adrenal Fatigue, and I'm here to help as many people as I can! (Note that I'm not a doctor!)March 24, 2017 at 8:23 pm #11005
I wrote a blog about my experience with Adrenal Fatigue. I hope it helps.
https://theshubaduh.com/March 25, 2017 at 8:32 am #11008
Hi Teesh, there are no posts on your blog 🙁
I suffered from Adrenal Fatigue, and I'm here to help as many people as I can! (Note that I'm not a doctor!)March 25, 2017 at 11:14 am #11011
Just click on the title:)March 26, 2017 at 11:32 am #11027
I see it now!April 19, 2017 at 9:12 am #11304
You must be logged in to reply to this topic.